# SDR USAA2012012500014

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 56,664 hours, 37,344 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Tee Fitting
- Condition: Leaking
- Location: Nr 2 Csd
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT WITH AIRCRAFT PACKS IN AUTO, THERE IS A NOTICEABLE ODOR IN THE COCKPIT AND CABIN (ODOR SMELLED LIKE DIRTY SOCKS).  WITH PACKS IN HIGH, THE ODOR DISSIPATED (DURING CRUISE).  ON APPROACH AND PACKS IN AUTO, THE ODOR RETURNED UNTIL ENGINE SHUTDOWN.  MAINTENANCE ACCOMPLISHED J/C 03L00021001, 737 TROUBLESHOOT CABIN ODOR.  FOUND OIL LEAK AT NR 2 ENGINE CSD FILL/SERVICE LINE TEE-FITTING.  REMOVED AND REPLACED TEE-FITTING ON OIL-OUT LINE ON NR 2 ENGINE CSD PER AMM 24-11-11-404-025, PARAGRAPH F.  LEAK CHECK GOOD.  SERVICED CSD PER AMM12-13-21.
